RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2002, Volume 71, Issue 2, Pages 182–193 (Mi mz338)  

This article is cited in 1 scientific paper (total in 1 paper)

Conservative Means of Orthogonal Series and the Spaces $L^p[0;1]$, $p\in (1;\infty )$

I. N. Brui

Belarusian Commercial University of Management, Baranovichi Branch

Abstract: Necessary and sufficient conditions for an orthogonal series to be the Fourier series of a function in the space $L^p[0;1]$, $p\in (1;\infty )$, are obtained. In the special case of regular summation methods we recover the classical results of Orlicz and Lomnicki.

DOI: https://doi.org/10.4213/mzm338

Full text: PDF file (259 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2002, 71:2, 166–176

Bibliographic databases:

UDC: 517.518.366
Received: 27.06.2000

Citation: I. N. Brui, “Conservative Means of Orthogonal Series and the Spaces $L^p[0;1]$, $p\in (1;\infty )$”, Mat. Zametki, 71:2 (2002), 182–193; Math. Notes, 71:2 (2002), 166–176

Citation in format AMSBIB
\Bibitem{Bru02}
\by I.~N.~Brui
\paper Conservative Means of Orthogonal Series and the Spaces $L^p[0;1]$, $p\in (1;\infty )$
\jour Mat. Zametki
\yr 2002
\vol 71
\issue 2
\pages 182--193
\mathnet{http://mi.mathnet.ru/mz338}
\crossref{https://doi.org/10.4213/mzm338}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1900792}
\zmath{https://zbmath.org/?q=an:1038.42028}
\transl
\jour Math. Notes
\yr 2002
\vol 71
\issue 2
\pages 166--176
\crossref{https://doi.org/10.1023/A:1013951012900}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000174101600019}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0141736944}


Linking options:
  • http://mi.mathnet.ru/eng/mz338
  • https://doi.org/10.4213/mzm338
  • http://mi.mathnet.ru/eng/mz/v71/i2/p182

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Krotov, “When is an Orthogonal Series a Fourier Series?”, Math. Notes, 74:1 (2003), 132–135  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:305
    Full text:103
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021